I'm experienced problems with ED if my ED is caused by prilosec by stopping the medicine will my symptoms of EDD reversed. Thank you
Sorry you had to wait so long for a answer. But yes that ED problems are listed as a side effect so there is no reason that it well not reverse And very few studies on people taking this as long as you have so you really should get off of it by this time and if you still have problems get in and see a doctor..Hope that answers your question..best of luck...
- Prilosec Information for Consumers
- Prilosec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prilosec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jun 2011 • 1 answer
Updated 2 Apr 2013 • 1 answer
Updated 2 May 2013 • 3 answers
Updated 26 Aug 2013 • 1 answer
Updated 13 Apr 2015 • 2 answers